# SDR UALA2013010700077

- Difficulty date: January 5, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 66,519 hours, 9,290 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW HAD NR 2 ENGINE FIRE WARNING ON SHUTDOWN.  FOUND SHORT BETWEEN BOTH LOOPS IN WIRE HARNESS W0656-1001R AND W0656-1002R REFERENCE WDM 26-11-21 PG 1 SHEET 2.  REMOVED OLD HARNESS.  NEW ON AOG (K0390).  NEW HARNESS NEEDS TO BE INSTALLED AND TESTED.  REPLACED WIRE HARNESSES W0656-1001R AND W0656-1002R REF WDM 26-11-21 PG 1 SH 2.
